Contents of CMUC 2017 (3)


Vítězslav Kala
Semifields and a theorem of Abhyankar
Comment.Math.Univ.Carolin. 58,3 (2017) 267-273 Abstract

Pavel Růžička
The graphs of join-semilattices and the shape of congruence lattices of particle lattices
Comment.Math.Univ.Carolin. 58,3 (2017) 275-291 Abstract

Yahya Talebi, Atefeh Darzi
On graph associated to co-ideals of commutative semirings
Comment.Math.Univ.Carolin. 58,3 (2017) 293-305 Abstract

Aurelian Cernea
A note on the solutions of a second-order evolution inclusion in non separable Banach spaces
Comment.Math.Univ.Carolin. 58,3 (2017) 307-314 Abstract

Michael Dymond
On the structure of universal differentiability sets
Comment.Math.Univ.Carolin. 58,3 (2017) 315-326 Abstract

Lucie Loukotová
Absolute continuity with respect to a subset of an interval
Comment.Math.Univ.Carolin. 58,3 (2017) 327-346 Abstract

Lev Bukovský
Generic extensions of models of ZFC
Comment.Math.Univ.Carolin. 58,3 (2017) 347-358 Abstract

Enrique Castañeda-Alvarado, Ivon Vidal-Escobar
Property of being semi-Kelley for the cartesian products and hyperspaces
Comment.Math.Univ.Carolin. 58,3 (2017) 359-369 Abstract

Marcelo D. Passos, Heides L. Santana, Samuel G. da Silva
On star covering properties related to countable compactness and pseudocompactness
Comment.Math.Univ.Carolin. 58,3 (2017) 371-382 Abstract

D. Guerrero Sánchez, V. V. Tkachuk
Some applications of the point-open subbase game
Comment.Math.Univ.Carolin. 58,3 (2017) 383-395 Abstract

Yan-kui Song
A note on spaces with countable extent
Comment.Math.Univ.Carolin. 58,3 (2017) 397-399 Abstract